Dad was on these drugs We all was not right for him he was put on them we told the Dr to stop these every day he was getting bad so he was on them about 9 days about 5 days in to time 2 3 times a day. He was on the tablet call metopolo that durg make tremer he was he had slight tremer about 8 weeks know is he going to get better from the tremer he got a bit more of the termer he is 80 years old he also got a bit of a problem with his month.
and he also he got big feet.Is that long time side effects.
He was in with a brocken hip,I think it was not got Parkinsons As the tablets really took it out of him he was trying to put a cup to his ear. Both amrs was really tremering like mad.
Levodopa-carbidopa want is the long time side effect of stoping these drugs?
Levidopa can surely make tremors worse. Does he have tremors when he is asleep? He shouldn't have any long term effects from not taking it. He must have had tremors before they put him on it. Metoprolol doesn't cause tremors. There are other things besides tremors to parkinson's and a neurologist would be able to tell what is wrong. If he only has slight tremors and it doesn't bother him, I'd say, at 80 let him be. Most of the meds for parkinson's have some bad side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Carbidopa/Levodopa - My brother has Parkinson's and takes 1.5 tablets 6 times a day. He recently has
Posted 28 Sep 2015 • 1 answer
Posted 15 Jul 2016 • 3 answers
Posted 29 Jul 2016 • 0 answers
Posted 4 Oct 2017 • 0 answers
Posted 26 Oct 2017 • 0 answers